MedElevator Войти в исследования
← Поиск публикаций

DOI 10.18502/fid.v19i3.8511

Медицинская библиотека · Frontiers in dentistry · 2022

Actinomycotic Osteomyelitis of the Maxilla in a Patient on Phenytoin.

Aghahosseini Farzaneh, Ghasemzadeh Hoseini Elaheh, Mahdavi Nazanin

Клинический случайСтатьяПеревод в очереди

Аннотация

Actinomycosis is caused by Actinomyces species and is relatively rare in humans. Because of the special collateral blood flow, osteomyelitis is less common in the maxilla than the mandible. Although there are few case reports for jaw osteomyelitis, actinomycotic osteomyelitis associated with phenytoin therapy has not been reported before. The data show that antiepileptic drugs induce suppression of the immune system. This report presents a rare case of a 58-year-old man on phenytoin with actinomycotic osteomyelitis, and reviews the relevant literature.

Для цитирования: Aghahosseini Farzaneh, Ghasemzadeh Hoseini Elaheh, Mahdavi Nazanin. Actinomycotic Osteomyelitis of the Maxilla in a Patient on Phenytoin.. Frontiers in dentistry. 2022. DOI: 10.18502/fid.v19i3.8511.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.